Alert archive / Montana / High Wind Warnings in 2014

High Wind Warning 19, NWS Great Falls, MT

April 6, 2014

NWS Great Falls, MT issued this high wind warning at Apr 6, 2014, 7:01 PM MDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2014, 7:01 PM MDT (01:01 UTC)
Expired
Apr 7, 2014, 2:48 PM MDT
In force
20 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WWUS75 KTFX 070101
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
701 PM MDT SUN APR 6 2014

MTZ045-071100-
/O.NEW.KTFX.HW.W.0019.140407T0101Z-140408T0500Z/
LIBERTY-
701 PM MDT SUN APR 6 2014

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MDT MONDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL AFFECT NORTHERN
  LIBERTY COUNTY THROUGH MONDAY EVENING.

* WINDS: SUSTAINED WEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO
  75 MPH CAN BE EXPECTED.

* OTHER IMPACTS: AREAS OF BLOWING DUST AND DIFFICULT TRAVEL FOR
  HIGH PROFILE VEHICLES CAN BE EXPECTED.

* LOCATIONS AFFECTED INCLUDE: AREAS NORTH OF HIGHWAY 2 IN LIBERTY
  COUNTY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
3 follow-up statements
829 
WWUS75 KTFX 070234
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
834 PM MDT SUN APR 6 2014

MTZ045-071100-
/O.CON.KTFX.HW.W.0019.000000T0000Z-140408T0500Z/
LIBERTY-
834 PM MDT SUN APR 6 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MDT MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MDT MONDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL AFFECT NORTHERN 
  LIBERTY COUNTY THROUGH MONDAY EVENING. 

* WINDS: SUSTAINED WEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 
  75 MPH CAN BE EXPECTED.

* OTHER IMPACTS: AREAS OF BLOWING DUST AND DIFFICULT TRAVEL FOR 
  HIGH PROFILE VEHICLES CAN BE EXPECTED.

* LOCATIONS AFFECTED INCLUDE: NORTHERN LIBERTY COUNTY...MAINLY
  NORTH OF HIGHWAY 2.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-044-046-048-049-071100-
/O.NEW.KTFX.HW.A.0013.140408T1800Z-140410T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CONRAD...CHOTEAU...FAIRFIELD
834 PM MDT SUN APR 6 2014

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE OVER THE ROCKY
  MOUNTAIN FRONT AND ADJACENT PLAINS TUESDAY AFTERNOON THROUGH
  WEDNESDAY AFTERNOON.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO
  65 MPH ARE POSSIBLE. ISOLATED GUSTS NEAR 80 MPH ARE POSSIBLE
  AT RIDGE TOPS.

* OTHER IMPACTS: TRAVEL COULD BE DIFFICULT AT TIMES FOR HIGH
  PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...SHELBY AND CUT BANK.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
635 
WWUS75 KTFX 070915
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
315 AM MDT MON APR 7 2014

MTZ045-072230-
/O.CON.KTFX.HW.W.0019.000000T0000Z-140408T0500Z/
LIBERTY-
315 AM MDT MON APR 7 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL AFFECT NORTHERN 
  LIBERTY COUNTY THROUGH MONDAY EVENING. 

* WINDS: SUSTAINED WEST WINDS OF 40 TO 50 MPH...WITH GUSTS TO 
  75 MPH CAN BE EXPECTED.

* OTHER IMPACTS: AREAS OF BLOWING DUST AND DIFFICULT TRAVEL FOR 
  HIGH PROFILE VEHICLES CAN BE EXPECTED.

* LOCATIONS AFFECTED INCLUDE: NORTHERN LIBERTY COUNTY

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-044-046-048-049-072230-
/O.CON.KTFX.HW.A.0013.140408T1800Z-140410T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CONRAD...CHOTEAU...FAIRFIELD
315 AM MDT MON APR 7 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE OVER THE 
  ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS TUESDAY AFTERNOON 
  THROUGH WEDNESDAY AFTERNOON. 

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 
  65 MPH ARE POSSIBLE. ISOLATED GUSTS NEAR 80 MPH ARE POSSIBLE 
  AT RIDGE TOPS.

* OTHER IMPACTS: TRAVEL COULD BE DIFFICULT AT TIMES FOR HIGH 
  PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...SHELBY...CUT BANK 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
952 
WWUS75 KTFX 072048
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
248 PM MDT MON APR 7 2014

MTZ045-080900-
/O.CAN.KTFX.HW.W.0019.000000T0000Z-140408T0500Z/
/O.NEW.KTFX.HW.W.0020.140408T1800Z-140410T0000Z/
LIBERTY-
248 PM MDT MON APR 7 2014

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 6 PM MDT
WEDNESDAY...
...HIGH WIND WARNING FOR THIS EVENING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 PM MDT
WEDNESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP AROUND THE
  SWEET GRASS HILLS ON TUESDAY AFTERNOON AND CONTINUE INTO
  WEDNESDAY. THE STRONGEST WINDS WILL BE LATE TUESDAY NIGHT AND
  WEDNESDAY MORNING.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65
  MPH CAN BE EXPECTED.

* OTHER IMPACTS: TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH
  PROFILE VEHICLES.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-046-049-072200-
/O.CAN.KTFX.HW.A.0013.140408T1800Z-140410T0000Z/
EASTERN GLACIER-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CONRAD...FAIRFIELD
248 PM MDT MON APR 7 2014

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

GUSTY WINDS ARE EXPECTED TUESDAY AND WEDNESDAY AFTERNOON...
HOWEVER...WINDS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA.
WINDS GUSTS AS HIGH AS 50 MPH CAN BE EXPECTED.

$$

MTZ009-044-048-080900-
/O.UPG.KTFX.HW.A.0013.140408T1800Z-140410T0000Z/
/O.NEW.KTFX.HW.W.0020.140408T1800Z-140410T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-TOOLE-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
248 PM MDT MON APR 7 2014

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 6 PM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 PM MDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP OVER THE
  ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS TUESDAY AFTERNOON
  THROUGH WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED
  LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO 65
  MPH ARE EXPECTED WITH ISOLATED GUSTS TO 80 MPH AT RIDGE TOPS.

* OTHER IMPACTS: TRAVEL WILL BE DIFFICULT AT TIMES FOR HIGH
  PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 6, 5:45 PM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 6, 5:45 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
545 PM MDT Sun Apr 6 2014

AVIATION SECTION UPDATED

.DISCUSSION...

Tonight through Tuesday...A shortwave and upper level jet maximum,
currently diving SE through MT downstream of an upper level ridge
amplifying along the west coast, will exit the region this
evening. Scattered convective showers have developed in the
shallow unstable airmass this afternoon with a few isolated
stronger cells producing small hail and a few lightning strikes as
well as wind gusts in excess of 40 kts. This activity should
gradually diminish later this evening as the shortwave energy
exits and airmass stabilizes with a few isolated showers lingering
over the mtns into early Monday morning. Gusty west winds across
most of the forecast area this afternoon will gradually diminish
overnight. The upper ridge along the west coast moves inland late
tonight through Monday then over the Northern Rockies and MT on
Tuesday. Dry and warmer conditions are expected Monday with
temperatures exceeding climatological averages, but only slightly
as cloud-cover will be broken at times. Warmest temperatures of
the season so far are still expected on Tuesday as the ridge moves
overhead with west to southwest winds increasing late Tuesday as
the ridge de-amplifies and west flow aloft increases.

Tuesday night through Sunday...A fast moving shortwave trough will
break down the upper level ridge of high pressure over the area
Tuesday night and Wednesday, keeping westerly winds both aloft and
at the surface very breezy. This situation will need to be monitored
for possible high wind highlights. The shortwave will also bring
increased Pacific moisture and a Canadian cold front into the area,
for a good chance of showers and thunderstorms. The westerly winds
will keep low temperatures mild Tuesday night, but the cold front
and resulting northwesterly flow aloft in the wake of the shortwave
will help cool temperatures back closer to normal through Friday.
The flow aloft will keep only a slight chance of showers in the
mountains from Wednesday night into the day on Friday. Another
shortwave trough will deepen into more of a long wave trough Friday
through Sunday, bringing a change to a cooler and more unsettled
weather pattern. The chance for showers will increase Friday into
Friday night as another Canadian cold front moves into the area,
with the greatest chance for showers on Saturday in the wake of the
cold front with northerly upslope winds. Temperatures at this time
appear to fall into the 40s for highs and 20s for lows over the
weekend, but will need to monitor the situation for potentially
cooler temperatures and the possibility of light measurable snow
over the plains. Moisture and lift will decrease rapidly Saturday
night into Sunday for a decreasing chance of precipitation, but
temperatures will remain cooler than normal through the weekend.
Coulston

&&

.AVIATION...
UPDATED 2345Z.
Vigorous upper-level trough continues to push through central and
southwest MT this evening.  Bulk of this system's energy and
moisture is now east of KLWT, but residual moisture and instability
will continue to generate scattered rain showers, some producing
graupel and/or small hail, through 02-03Z.  Current surface wind
gusts of 25-35 kts associated with the tight pressure gradient from
the system's cold front will also persist for another few hours
before gradually decreasing as the system heads into eastern MT.
VFR conditions expected this evening, but can't rule out a brief
period of MVFR ceilings if any stronger showers pass right over a
local TAF site.  High pressure ridge begins to build in from the
west on Monday.  One final weak disturbance on the eastern boundary
of the ridge will bring some increasing mid-level (mostly 6000 ft or
higher) clouds and some isolated showers around mid-morning
tomorrow, then progressively drier, less cloudy conditions from
midday onward.
Waranauskas

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  33  60  40  69 /  10   0   0   0
CTB  33  58  38  65 /  10  10   0   0
HLN  34  62  38  71 /  10   0   0   0
BZN  30  59  33  67 /  20  10   0   0
WEY  21  49  28  55 /  20  10   0   0
DLN  31  59  35  67 /   0   0   0   0
HVR  31  63  37  71 /  30  10   0   0
LWT  29  57  36  66 /  50  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/US.NationalWeatherService.GreatFalls.gov

In the hours before

Local storm report, Apr 6, 1:43 PM MDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
143 PM MDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 WNW LEWISTOWN         47.07N 109.44W
04/06/2014  M0.25 INCH       FERGUS             MT   TRAINED SPOTTER

            PEA SIZED HAIL. LIGHT ACCUMULATION. SOME THUNDER.

&&

NJL
Local storm report, Apr 6, 2:03 PM MDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
203 PM MDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             7 W FORESTGROVE         47.01N 109.23W
04/06/2014  M0.25 INCH       FERGUS             MT   TRAINED SPOTTER

            PEA SIZED HAIL COVERING THE GROUND.

&&

NJL
Local storm report, Apr 6, 2:08 PM MDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
208 PM MDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     2 WSW LEWISTOWN         47.05N 109.47W
04/06/2014  M55 MPH          FERGUS             MT   ASOS

            55 MPH WIND GUST AT THE LEWISTOWN AIRPORT. LIGHTNING
            WAS NORTH OF TOWN.

&&

BRUSDA
Local storm report, Apr 6, 2:34 PM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     NON-TSTM WND GST 8 SW WOLF CREEK         46.92N 112.19W
04/06/2014  M55 MPH          LEWIS AND CLARK    MT   DEPT OF HIGHWAYS

            55 MPH WIND GUST AT SIEBEN FLAT.

&&

BRUSDA
Local storm report, Apr 6, 2:38 PM MDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
238 PM MDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     TSTM WND GST     14 WNW RINGLING         46.35N 111.07W
04/06/2014  M55 MPH          MEAGHER            MT   DEPT OF HIGHWAYS

            55 MPH WIND GUST AT DEEP CREEK PASS

&&

NJL
Local storm report, Apr 6, 2:40 PM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
240 PM MDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     NON-TSTM WND GST 6 NE WHITLASH           48.98N 111.16W
04/06/2014  M67 MPH          LIBERTY            MT   MESONET

            67 MPH WIND GUST AT THE MONTANA STATE FLOOD SITE IN
            NORTHERN LIBERTY COUNTY.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:34 PM MDTHigh Wind WatchTFX18 hr
Apr 7, 2:48 PM MDTHigh Wind WarningTFX44 hr

Nearby

High Wind Warnings in Montana, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.